Loading ...
Sorry, an error occurred while loading the content.

7863Re: [GIWorld-Hepatitis] Hi , a ? about a weird rash Hi Claudine

Expand Messages
  • AVansi7465@aol.com
    Nov 11, 2001
      In a message dated 11/11/2001 6:01:48 AM Eastern Standard Time,
      sylvati@... writes:


      > I had this too, especially on my arms & legs, still have it now only not so
      > bad after a few weeks of stopping treatment. try using oatmeal in the bath,
      >

      Dear Syl,
      Since my sense of taste and smell left with treatment, I wouldn't care what
      you bathed in, as long as it stopped the itching. I think part of mine is
      exacerbated dry skin, which with me is herititary.........made worse by HCV
      and continuing long after treatment. The weather seems to have something to
      do with it, too. I don't do cold very well.
      I'll try the oatmeal. What ratio of oatmeal do you use to amount of water,
      or is this a dump as you run.
      Thanks,
      Anne


      [Non-text portions of this message have been removed]
    • Show all 23 messages in this topic